# SDR 29GA2019042400004

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 38,122 hours, 42,426 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 6042H151
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT#0061 MCO/MCO REPORT:ON TAKEOFF ROLL LOSE OF DIRECTIONAL CONTROL DUE TO HYDRAULIC LOSE AND A/C VERED TO THE RIGHT APPLIED RIGHT TILLER AND RUDDER AND REVERSE AND  BRAKING ACTION A/C RECENTERED AND THEN VERED RIGHT. LOST ALL DIRECTIONAL CONTROL AND BRAKING. TURNED OFF ANTISKID AND APPLIED BRAKE.     R/R RELAY IAW AMM 20-10-00,  R/R HYDRUALIC PRESSURE SWITCH IAW AMM 29-10-50-02. R/R MANIFOLD HYDRAULIC PRESSURE IAW AMM 29-10-25-04.  PERFORMED OPS CHECK OF THE MOTOR DRIVE PUMP IAW AMM 29-00-00. OPS CHECKED GOOD. PERFORMED OPS CHECK OF THE MAIN HYDRAULIC SYSTEM PUMP BY TAXI A/C IAW AMM 09-20-00. OPS CHECKED GOOD.
